Friday, 14 May 2010

handy hints and top tips

As I've mentioned before, the MS nurses have advised me to take a painkiller before each injection. As I've ALSO previously mentioned, my past experiences with, for example, Modafinil have given me reason to be wary of taking drugs willy-nilly.

My dad has also warned me about taking ibuprofen "like tuffy's".

So last week I did my Rebif dose without taking a painkiller beforehand.

STEVE'S TOP TIP:
Don't do this!

Half an hour after the injection, I was a shivering, achy, nauseous wreck. I guess this is what that horribly-vague side-effect "flu-like symptoms" looks like.

Do I still have a problem with taking six 200mg capsules of Ibuprofen every week? Yes.

Am I going to keep doing it? HELL YES, at least until I can talk to my Neuro.

In other news, we seem to be living under a Conservative government again. The people of the uk seem to have incredibly short memories. Disapointing.

I'd better call the MS nurses before they get cut.

No comments: